Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the Leray isomorphism theorem


Author: Barrett O’Neill
Journal: Proc. Amer. Math. Soc. 9 (1958), 460-462
MSC: Primary 55.00; Secondary 18.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0098370-5
MathSciNet review: 0098370
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan, Seminaire de topologie algébrique, E.N.S., 1950-1951.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.00, 18.00

Retrieve articles in all journals with MSC: 55.00, 18.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0098370-5
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society